# SDR SWAA2023033021340

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 53,555 hours, 31,987 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FWD VAPOR BARRIER HAS CRACK APPR 5 IN LONG<[01] PERFORMED INTERIM REPAIR TO CRACK ON R/H FUEL CELL REAR SPAR VAPOR BARRIER BAY 7 AT STA 662 BETWEEN RBL 31.83 AND RBL 40.00 REFERENCE SRM 57-10-10-1A2 2.C. (4)(A)
